List of Publications 

  1.  Malliavin calculus for chaos expansions of generalized stochastic processes with applications to some classes of differential equations
    Doctoral Dissertation, Department of Mathematics and Informatics, Faculty of Sciences, University of Novi Sad, 2012

  2. Chaos expansion of generalized random processes on fractional white noise space
    T. Levajković, D. Seleši
    Proceedings of 12th Serbian Mathematical Congress, Novi Sad Journal of Mathematics 38 (3), 137-146, 2009

  3. Chaos expansions: Applications to a generalized eigenvalue problem for the Malliavin derivative
    T. Levajković, S. Pilipović, D. Seleši
    Integral Transforms and Special Functions 22 (2), 97-105, 2011

  4. The stochastic Dirichlet problem driven by the Ornstein-Uhlenbeck operator: Approach by the Fredholm alternative for chaos expansions
    T. Levajković, S. Pilipović, D. Seleši
    Stochastic Analysis and Applications 29, 317-331, 2011

  5. Chaos expansion methods for stochastic differential equations involving the Malliavin derivative Part I
    T. Levajković, D. Seleši
    Publications de l'Institut Mathematique Belgrade 90, 65-84, 2011

  6. Chaos expansion methods for stochastic differential equations involving the Malliavin derivative Part II
    T. Levajković, D. Seleši
    Publications de l'Institut Mathematique Belgrade 90, 85-98, 2011

  7. Chaos expansion methods of stochastic processes for Malliavin-type equations
    T. Levajković, D. Seleši
    Electronic Notes in Discrete Mathematics 43, Elsevier, 289-298, 2013

  8. Nonhomogeneous first order linear Malliavin type differential equation
    T. Levajković, D. Seleši
    S. Molahajloo, S. Pilipović, J. Toft, M. W. Wong (Eds.), Operator Theory: Advances and Applications 231,
    353-369, Springer, 2013

  9. Stochastic evolution equations with multiplicative noise
    T. Levajković, S. Pilipović, D. Seleši, M. Žigić
    Electronic Journal of Probability 20 (19), 1-23, 2015

  10. Chaos expansion methods in Malliavin calculus: A survey of recent results
    T. Levajković, S. Pilipović, D. Seleši
    Novi Sad Journal of Mathematics 45 (1), 45-103, 2015

  11. On deterministic and stochastic linear quadratic control problems
    T. Levajković, H. Mena
    V. Mityushev, M. Ruzhansky (Eds.), Current Trends in Analysis and Its Applications, Trends in Mathematics,
    Research Perspectives, 315-322, Springer, 2015

  12. Equations involving Malliavin derivative: A chaos expansion approach
    T. Levajković, H. Mena
    S. Pilipović, J. Toft (Eds.), Pseudo-Differential Operators and Generalized Functions, Operator Theory: Advances and Applications 245, 197-214, Springer, 2015

  13. Fundamental equations with higher order Malliavin operators
    T. Levajković, S. Pilipović, D. Seleši
    Stochastic 88 (1), 106-127, 2016

  14. Corrigendum and addendum to "Chaos expansion methods in Malliavin calculus: A survey of recent results"
    T. Levajković, S. Pilipović, D. Seleši
    Novi Sad Journal of Mathematics 46 (1), 227, 2016

  15. The stochastic linear quadratic control problem: a chaos expansion approach
    T. Levajković, H. Mena, A. Tuffaha
    Evolution Equations and Control Theory 5 (1), 105-134, 2016

  16. Lévy processes, subordinators and crime modelling
    T. Levajković, H. Mena, M. Zarfl
    Novi Sad Journal of Mathematics 46 (2), 65-86, 2016

  17. Malliavin calculus for generalized and test processes
    T. Levajković, D. Seleši
    Filomat 31 (13),  4231-4256, 2017

  18. A numerical approximation framework for the stochastic linear quadratic regulator problem on Hilbert spaces
    T. Levajković, H. Mena, A. Tuffaha
    Applied Mathematics and Optimization 75 (3), 499-523, 2017

  19. Operator differential-algebraic equations arising in fluid dynamics
    R. Altmann, T. Levajković, H. Mena
    Monatshefte für Mathematik 182 (4), 741-780, 2017

  20. The stochastic LQR optimal control with fractional Brownian motion
    T. Levajković, H. Mena, A. Tuffaha
    M. Oberguggenberger, J. Toft, J. Vindas, P. Wahlberg (Eds.),
    Advanced in Partial Differential Equations, Generalized Functions and Fourier Analysis,
    Dedicated to Stevan Pilipović on the Occasion of his 65th Birthday
    Birkhäuser, 115-151, 2017

  21. The stochastic linear quadratic problem with singular estimates
    C. Hafizoglu, I. Lasiecka, T. Levajković, H. Mena, A. Tuffaha
    SIAM Journal on Control and Optimization 55 (2), 595-626, 2017

  22. Equations involving Malliavin calculus operators: Applications and numerical approximation
    T. Levajković, H. Mena
    Springer Briefs in Mathematics, Springer International Publishing, 2017
    ISBN 978-3-319-65677-9


 

Nach oben scrollen